# SDR SWAA970521

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N20SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21337
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 654465117
- Condition: Failed
- Location: Nr 1 Le Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF DURING FLAP RETRACTION, NR 1 STAY REMAINED IN FULL EXTEND POSITION.  RECYCLED FLAPS.  RETURNED TO DTW AND MADE AN UNEVENTFUL LANDING.  REPLACED NR 1 SLAT ACTUATOR PER BOEING M/M.
